| Catalog Number |
21-2766-24 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the route was blocked, so the operator couldn't do the raw food flash".The event occurred during priming, no patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
One opened/unused product was returned for evaluation.As received no damage or anomalies were observed.Functional testing was performed, and the reported issue was confirmed.Upon the disassembly of the set allowing for visualization of the inner diameter of the needle, errant solvent was observed.The complaint of route interruption can be confirmed.The probable cause is due to errant solvent application error during assembly in tijuana.The device was rendered unusable as a result of this issue.The lot history was reviewed; no relevant nonconformities were identified that may have contributed to the reported complaint.